# SDR ASOA201704124019

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 33,473 hours, 26,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: AN313A
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAM- THE CREW REPORTED THAT THE MAIN CABIN DOOR WOULD NOT OPEN FROM THE OUT SIDE. THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE AFT EXTERNAL HANDLE CAM TO HAVE A BROKEN BOLT AND BE OUT OF ALIGNMENT. MAINTENANCE REALIGNED THE CAM AND REMOVED AND REPLACED THE AFFECTED BOLT. OPERATIONAL CHECKS WERE PERFORMED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
